# SDR FDEA201612164476

- Difficulty date: December 16, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 65,752 hours, 15,406 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: ALC8132502
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 65,752 hours, 15,406 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HORIZONTAL STAB  BARREL NUT HOLE AT LOWER CAP HSS 44.56.  ACCOMPLISHED A REPAIR IAW EA 1-5510-T0330176 PT1.
